Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hi Dr. Dieterich
Nov 4, 2003

My husband has Hep C and is HIV Pos. He went through peg-intron treatment for 48 weeks, tested undetectable a month later. However, he has developed diarrhea again. Could this be due to the fact that the Hep C is active again or maybe a side effect from the HIV meds? Very concerned. Please answer. Thank you.

Response from Dr. Dieterich

Doubt that it is the HCV, that does not cause diarrhea. Sounds like that is likely to be cured anyway. Look into the HIV meds or a parasite. He should see the doctor and get stool tests done. Congrats on completing treatment! DTD



Previous
worried, and pregnant
Next
HIV/HCV treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement